# SDR AALA201808274002

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 86,560 hours, 23,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 1E TO 4E. MAINTENANCE REPLACED THE BATTERY PACK M730 IAW MM 33-51-07, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
